# SDR DHL200080710C

- Difficulty date: September 29, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT NR 4 TRACK LUGS WORN BETWEEN STATION 320.00 AND STATION 340.00.  CUT DAMAGED AREA, FABRICATED SPLICE WITH ALCLAD 7075T6 0.100 IAW SRM 53-2-3.  FABRICATED TRACK PLUG, CLEANED TREATED AND PRIMED AREA AND INSTALLED NEW SPLICE AND TRACK IAW SRM 53-2-3.
